Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Headache and tingling feeling over the body after taking Duromine. Is it normal?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Hi, I'm 41 years old and taking duromine 40mg. I've been on it for 3 days and what I'm experiencing is a headache and tingling feeling all over my body. Is this normal.
Posted Sat, 5 May 2012 in Medicines and Side Effects
Answered by Dr. Hema Yadav 3 hours later

Thanks for posting your query.

Yes, Duromine natural appetite suppressant drug containing Phentermine used for weight loss and can have the following side effects.

1. Over stimulation, restlessness, dizziness, insomnia, euphoria, dysphoria, tremor, headache.
2. Dryness of the mouth, unpleasant taste, diarrhea, constipation, other gastrointestinal disturbances.
3. Urticaria, endocrine Impotence, changes in libido.
4. Palpitation, tachycardia, elevation of blood pressure.

So these symptoms are usually expected and that is the reason one should never take it without prescription from your doctor.

So though these symptoms are not worrisome, you should consult your physician if they persist for more than a week or worsen or you develop any new symptom.

Hope I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor